MAUDE Adverse Event Report: ARTHREX, INC. DYNANITE NITI STAPLE W/INSTRS 9WX7L; STAPLE, FIXATION, BONE

ARTHREX, INC. DYNANITE NITI STAPLE W/INSTRS 9WX7L; STAPLE, FIXATION, BONE
Model Number DYNANITE NITI STAPLE W/INSTRS 9WX7L
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11/18/2025, an arthrex subsidiary employee reported via email that the drill bit in the ar-8717ds-0907 dynanite nitinol staple implant system could not be removed from the sleeve.The case was completed with a replacement ar-8717ds-0907 dynanite nitinol staple implant system.There was no detailed information on the type of surgery.There was no significant delay, no additional anesthesia was administered, and no adverse effects were reported.No photos were taken of the event.This was discovered during a procedure on (b)(6) 2025, with no reported patient harm.Additional information was received on 11/21/2025: this issue occurred after the bone holes had been created.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to a manufacturing issue due to interference, improper seating, or internal obstruction within the sleeve during extraction: however, due to the device not being returned, we are unable to confirm the reported event.

Brand Name
DYNANITE NITI STAPLE W/INSTRS 9WX7L
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23742159
Report Number1220246-2025-05461
Device Sequence Number8460579
Product Code JDR
UDI-Device Identifier00888867287846
UDI-Public(01)00888867287846(11)240301(17)290228(10)4060139220
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203180
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNANITE NITI STAPLE W/INSTRS 9WX7L
Device Catalogue NumberAR-8717DS-0907
Device Lot Number4060139220
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer03/09/2026
05/15/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date03/13/2026
05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown